# SDR ASAA2025060259008

- Difficulty date: June 2, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 31,500 hours, 10,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750134
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT RBL 13.8 STA.820 IS CORRODED. GROUNDED - YES. REMOVED FLOOR PANEL 140CF IAW AMM 25-52-10, EVALUATED FLOOR SUPPORT @ RBL 13.8 STA 820,  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 DETAIL D & BAC 1520-1397 REV: A,  REMOVED .030 REMAINING .040. REMOVED FLOOR SUPPORT IAW SRM 53-00-53-2R-3 AND SRM 51-40-02, IAW SRM 53-00-53-2R-3, MACHINED SUPPORT EXTRUSION IAW SRM 53-00-53-2R-3 & DWG #146A7501 REV:-,  FABRICATED SPLICE & FLOOR SUPPORT IAW SRM 53-00-53-2R-3 & DWG 146A7501 REV:-, ALODINED NEW SPLICE & FLOOR SUPPORT IAW 51-21-41, PRIMED NEW SPLICE & FLOOR SUPPORT IAW AMM 51-21-72, INSTALLED NEW SPLICE & FLOOR SUPPORT IAW SRM 53-00-53-2R-3 & DWG 146A7501REV:-, INSTALLED FLOOR PANEL 140CF IAW AMM 25-52-10 & SEALED FLOOR PANEL 140CF IAW 51-31-00.
